# SDR DHL9870727C

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 78333199
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT SIDE 1183 DOOR FRAME STOP FITTING CRACKED.  REMOVED AND REPLACED FITTING PER SRM 51-30-2.  DOOR ADJUSTED ON N/R 5546 N/R 5600.
